Announcement

Collapse
No announcement yet.

Erection Problem

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Erection Problem

    Has anyone had any problems maintaining an erection during sex? I had an orchietomy, chemo 4xEP, and followed by an RPLND. Since the RPLND 4 months ago, I have been able to get erections, but they don't stay long enough to have pleasurable sex. Any ideas on what this could be?

  • #2
    Time to Heal

    My husband and I were told by the Urologist that did his I/O surgery that it may take in excess of a year for the incision site and surrounding area to heal completely. He said that the nerves and veins in this area may be extra sensitive for a while and it will just take time. I would recommend you run this by your doctor and see what he says. Wesley has been on HRT for a few months and we are working right now to get his dosage right and figure out what his ideal testo. level is. I assure you that you aren't the only one out here experiencing this and I wished one of the doctors that we saw prepared us a little better for HRT and what to expect after treatment and chemo with regards to this. Hope this helps, it may sound a little odd coming from a woman but I was the one that charged ahead and asked the questions he didn't want to voice. April
    Wesley's TC
    Non-Seminoma
    90% Embryonal 10% Seminoma
    Stage IIIa
    Treatment: Left I/O 4/11/05
    4XBEP 4/25/05
    08/05 -Surveillance & Many Scans/X-rays

    Comment


    • #3
      You should definitely talk to your doctor about this. As April said, it may be that you're still recovering from treatment, or it may be that your testosterone level needs a boost.
      Scott, [email protected]
      right inguinal orchiectomy 6/5/2003 > nonseminoma, stage I > surveillance > L-RPLND 6/24/2005 for recurrence, suspected teratoma but found seminoma, stage II > chylous ascites until 9/2005 > surveillance and "all clear" since


      Your donation funds Livestrong services for people facing cancer now. Please sponsor my ride!

      Comment


      • #4
        Sometimes even stallions need some help

        Many men have gained a new lease on life with the potency drug Viagra. But Viagra for horses? No, folks, it's not a bit of spam that has appeared in e-mail boxes: it's real-life sex help for a horse.
        I/O Aug 04 (nonseminoma), bilateral RPLND Sep 04, Surveillance

        Comment


        • #5
          thanks for the advice and very interesting article. I'll go check it out.

          I also have neuropathy in my hands and legs. Has anyone heard of neuropathy causing erectile problems?

          Comment


          • #6
            I also suffer from Neuropathy-- The doctors have said that neuropathy generally doesn't have any affect on your ability to maintain an erection --however the Medication to treat Neuropathy(Neurotin,Lyrica,Amitriptylene) have been known to cause ED-- If you taking meds for Neuropathy that could be the cause or maybe it was the rplnd!!!!!!
            Moffitt Cancer Institute
            CANCER SUCKS
            Diagnosed/Left I/O 9/18/2004--Non-Seminoma/Stage IIIC--3X B.E.P chemo--3X T.I.P. Salvage chemo---Abdominal [email protected] 34cmX 24.5cmX 17.5cm---4/19/2005 --RPLND/Left Kidney,8 1/2lb Abdominal tumor,42 nodes removed---7/16/2005 Remission/Surveillance---Severe Peripheral Neuropathy--

            Comment


            • #7
              Not that it's my area of expertise since I'm the mother of a cancer "winner" but ask your doctor about any medications if you are taking any, these can cause problems with sexual functions.
              Son (21) Diag 6/29/05;non-seminoma stage II;embryonal carcinoma & teratoma; right I/O 7/1; 4 X BEP; 21.5 x 19.0 x 9.5cm abdominal mass; full bilateral RPLND 11/21/05; 8-06 right arm/hand continues to heal from paralysis due to nerve injury

              Comment


              • #8
                Originally posted by jim View Post
                Has anyone had any problems maintaining an erection during sex? I had an orchietomy, chemo 4xEP, and followed by an RPLND. Since the RPLND 4 months ago, I have been able to get erections, but they don't stay long enough to have pleasurable sex. Any ideas on what this could be?
                Erectile Dysfunction (inability to sustain erection) is a very common disorder which most men face in there life at some stage for one reason or the other like high blood pressure, high cholesterol, diabetes, fatigue, stress, physical injuries, certain medication, smoking and alcohol consumption. The exact reason behind your problem can only be judged by a specialist and only then one should use the medicines prescribed. You can have the information on ED and ED related drugs (Viagra, Levitra and Cialis) .............. But the results and side effects may vary from person to person so it’s advisable to use this medicine in accordance with the instructions of the physician. The best thing you can do is to consult an urologist and have the medication prescribed.
                Last edited by Karen; 09-22-08, 09:28 AM. Reason: product ad and url

                Comment


                • #9
                  MY fav site - http://www.andrologyaustralia.org/pa...ECTILEPROBLEMS for some clear information for guys stuff.

                  When was you testosterone levels last tested?

                  You should have good chat with you urologist. Wondering around sites looking for TC information you see a fair bit in regards to Erectile stuff and fairly much you should not need to live with this and there should be some help at hand. Not having stress and being comfortable about your body could also help?



                  Cheers
                  >>>>>>>>>
                  TC1: May 2001 / Right orchiectomy / seminoma stage 1 / Radiation
                  TC2: July 2008 / Left orchiectomy / seminoma stage 1 / X2 Prostheses / Reandron (long term Testosterone injections)

                  Comment


                  • #10
                    I "moderated" the part of the response from Dek1in that was skewed to one product.
                    Retired moderator. Husband, left I/O 16Dec2005, stage I seminoma with elevated b-HCG, no LVI, RTx15 (25Gy). All clear ever since.

                    Comment

                    Working...
                    X